Prolonged Menstruation After Not Having Menstruated For 2 Years While Using KB Injections For 3 Months?

Illustration of Prolonged Menstruation After Not Having Menstruated For 2 Years While Using KB Injections For 3 Months?
Illustration: Prolonged Menstruation After Not Having Menstruated For 2 Years While Using KB Injections For 3 Months? post.medicalnewstoday.com

Good afternoon .. so like this for two years I did not menstruate because I used 3-month injection KB. Just because I want my period to stop birth control and a month off my birth control I often complain of pain in the lower abdomen so I go to the doctor and the result is I have a bladder infection and I give the medicine but after the drug runs out the end I menstruate right on December 25 2019 … but the menstrual problem does not stop until now in February 2020 … is it actually normal or not ?? Thank you

1 Answer:

Hello Intan

Thank you for the question.

Often, 3-month injection users will indeed be disturbed by menstrual patterns due to the influence of synthetic hormones contained in these hormones. This synthetic hormone can later make the balance of reproductive hormones in the body become disrupted. Frequently, due to this hormonal disorder, menstruation does indeed become delayed for a long time. However, it could also be, the opposite is true, namely menstruation which duration increases and the intensity increases. Not infrequently, these complaints persist even until the injection KB is no longer used.

Although it can occur naturally due to side effects of injectable birth control, your prolonged menstrual bleeding may also be caused by other factors, such as myoma, pelvic inflammation, cervical cancer, endometriosis, bleeding disorders, unhealthy lifestyles, eating disorders, stress, fatigue, drug side effects, and so on. Urinary tract infections that are there most likely not directly related to your complaints at this time.

You should go back to your doctor or obstetrician to have it evaluated, is your condition still reasonable, or is it related to an illness. Frequently, your doctor will recommend that you also undergo an ultrasound examination, blood tests, to urine tests to ensure the diagnosis of the cause of your complaint. Based on the results of the examination, the doctor will be able to give you the right treatment.

In the meantime, you focus first on resting, eating lots of vegetables and fruits, eating also food sources that contain rich vitamin K and antioxidants, exercising regularly, don't smoke, and never having sexual intercourse when there is still a lot of bleeding from the birth canal You.

Hope this helps ...

: by

Related Question

Often Talks To Himself, Does Not Like Crowds And Unstable Emotions?

Often Talks To Himself, Does Not Like Crowds And Unstable Emotions?

(11 months ago)

Hello. I need 17 yrs r nI often feel that I am talking to myself r nThink that is unusual r nLike knowing someone I have never met r nPreviously I feel normal r nNow I starting to ... Read more

The Chest Feels Uncomfortable, Feels Full And Wakes Up Due To Difficulty Breathing?

The Chest Feels Uncomfortable, Feels Full And Wakes Up Due To Difficulty Breathing?

(9 months ago)

noon .. I’m 25 years old r nI want to ask, the end “This is my chest feels uncomfortable and feels full .. and there is 1 point on my chest if I press it. feels better ... Read more

Will Excessive Consumption Of Iodized Salt In Adenomatous Goiter Sufferers Have A Good Effect?

Will Excessive Consumption Of Iodized Salt In Adenomatous Goiter Sufferers Have A Good Effect?

(1 year ago)

What is hyperplastic gland (adenomatous) goiter? And does this disease include hyperthyroidism? And what by consuming more iodized salt than usual, can have a good effect for suffe... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *